# SDR SWAA2020070997875

- Difficulty date: June 8, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT BS 255 RBL 4 - LBL 14 WL 207.54.  ACCOMPLISHED FLIGHT DECK FLOOR REPAIR AT BS 255 RBL-4. LBL 14; WL 207.54 IAW EA 1-A53-33179 REV 1 DATED 28-MAY-19.
